American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: https://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2023, 11(2), 77-82
DOI: 10.12691/ajams-11-2-6
Open AccessArticle

Common Fixed Point of F- type Contractive Mappings in Generalized Orthogonal Metric Spaces

Qiancheng Wang1 and Hongyan Guan1,

1School of Mathematics and Systems Science, Shenyang normal university, Shenyang 110034, China

Pub. Date: September 08, 2023

Cite this paper:
Qiancheng Wang and Hongyan Guan. Common Fixed Point of F- type Contractive Mappings in Generalized Orthogonal Metric Spaces. American Journal of Applied Mathematics and Statistics. 2023; 11(2):77-82. doi: 10.12691/ajams-11-2-6

Abstract

In this paper, we propose a new class of orthogonal F- type contractive mappings, and prove one common fixed point theorem in complete orthogonal b- metric spaces. We also provide an example that supports our result.

Keywords:
O-b- metric space fixed point O- a - admissible orthogonal generalized contractive mapping F- type function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Banach, S. Sur les operations dans les ensembles abstraits et leurs applications aux equations integrals [J]. Fundam. Math., 1992, 3, 133–181.
 
[2]  Istratescu, V. Some fixed point theorems for convex contraction mappings and mappings with convex diminishing diameters (I) [J]. Ann. Mat. Pure Appl, 1982, 130, 89–104.
 
[3]  Istratescu, V. Some fixed point theorems for convex contraction mappings and mappings with convex diminishing diameters (II) [J]. Ann. Mat. Pura Appl, 1983, 134, 327–362.
 
[4]  Berinde, V. Approximating fixed points of weak contractions using the Picard iteration [J]. Nonlinear Anal Forum, 2004, 9, 43–53.
 
[5]  Czerwik, S. Contraction mappings in b- metric spaces [J]. Acta Math Inform Univ Ostrav,1993,1:5-11.
 
[6]  Abbas, J. Common fixed point of four maps in b- metric spaces.[J]. Hacet. J Math. Stat., 2014, 43(4): 613-624.
 
[7]  Aydi, H., Bota, M.F., Karapinar, E., et al. A commonfixed point for weak - contractions on b- metric spaces [J]. Fixed Point Theory, 2012, 13(2): 337-346.
 
[8]  Suzuki, T. A new type of fixed point theorem in metric spaces [J]. Nonlinear Anal., 2009, 71(11): 5313-5317.
 
[9]  Wardowski, D. Fixed points of a new type of contractive mappings in complete metric spaces [J]. Fixed Point Theory Appl., 2012, 2012(1): 1-6.
 
[10]  Gordji, M.E., Habibi, H. Fixed point theory in generalized orthogonal metric space. [J]. Linear Topol. Algebra, 2017, 6, 251–260.
 
[11]  Aiman, M., Arul Joseph, G., Absar, U.H., Senthil Kumar, P., Gunaseelan, M., Imran, A.B. Solving an integral equation via orthogonal Brianciari metric spaces. [J]. J Funct. Spaces, 2022, 2022, 7251823.
 
[12]  Dhanraj, M., Gnanaprakasam, A.J., Mani, G., Ege, O., De la Sen, M. Solution to integral equation in an o- complete Branciari b- metric spaces, Axioms, 2022,11(12): 728, 1-14.
 
[13]  Al-Mazrooei, A.E., Ahmad, J. Fixed point approach to solve nonlinear fractional differential equations in orthogonal F- metric spaces, Aims Math., 2023,8(3): 5080-5098.
 
[14]  Gardasevic-Filipovic, M., Kukic, K., Gardasevic, D., Mitrovic, Z.D. Some best proximity point results in the orthogonal o- complete b- metric - like spaces, J Contemp. Math. Anal. , 2023,58, 105-115.
 
[15]  Gnanaprakasam, A.J., Mani, G., Ege, O., Aloqaily, A., Mlaiki, N. New fixed point results in orthogonal b- metric spaces with related applications, Mathematics, 2023,11(3): 677, 1-18.
 
[16]  Prakasam, S.K., Gnanaprakasam, A.J., Mani, G., Jarad, F. Solving an integral equation via orthogonal generalized a-Ψ- Geraghty contractions, Aims Mathematics, 2023, 8(3): 5899-5917.
 
[17]  Gnanaprakasam, A.J., Nallaselli, G., Haq, A.U., Mani, G., Baloch, I.A., Nonlaopon, K. Common fixed-points technique for the existence of a solution to fractional integro differential equations via orthogonal branciari metric spaces [J]. Symmetry, 2022, 14, 1859.
 
[18]  Prakasam, S.K., Gnanaprakasam, A.J., Kausar, N., Mani, G., Munir, M. Solution of integral equation via orthogonally modified F- contraction mappings on o- complete metric-like space [J]. Int. J. Fuzzy Log. Intell. Syst, 2022, 22, 287–295.
 
[19]  Senthil Kumar, P., Arul Joseph, G., Ege, O., Gunaseelan, M., Haque, S., Mlaiki, N. Fixed point for an OgF-c in o- complete b- metric-like spaces [J]. Aims Math., 2022, 8, 1022–1039.